Show simple item record

dc.contributor.authorPujol Vázquez, Gisela
dc.contributor.authorRodellar Benedé, José
dc.contributor.authorRossell Garriga, Josep Maria
dc.contributor.authorPozo Montero, Francesc
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2020-03-25T12:16:54Z
dc.date.available2020-03-25T12:16:54Z
dc.date.issued2007-05
dc.identifier.citationPujol-Vazquez, G. [et al.]. Decentralised reliable guaranteed cost control of uncertain systems: an LMI design. "IET control theory and applications", Maig 2007, vol. 1, núm. 3, p. 779-785.
dc.identifier.issn1751-8644
dc.identifier.urihttp://hdl.handle.net/2117/181325
dc.description© 2007 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes,creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
dc.description.abstractThe problem of designing a decentralised control scheme for a class of linear large scale interconnected systems with norm-bounded time-varying parameter uncertainties under a class of control failures is addressed. These failures are described by a model that considers possible outages or partial failures in every single actuator of each decentralised controller. The control design is performed through two steps. First, a decentralised reliable guaranteed cost control set is derived and, second, a feasible linear matrix inequalities procedure is presented for the effective construction of the control set. A numerical example illustrates the efficiency of the proposed control scheme
dc.format.extent7 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Informàtica::Automàtica i control
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshCost control
dc.subject.lcshMatrices
dc.titleDecentralised reliable guaranteed cost control of uncertain systems: an LMI design
dc.typeArticle
dc.subject.lemacCost -- Control
dc.subject.lemacMatrius (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. CoDAlab - Control, Modelització, Identificació i Aplicacions
dc.identifier.doi10.1049/iet-cta:20050364
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://ieeexplore.ieee.org/document/4205016/?arnumber=4205016
dc.rights.accessOpen Access
local.identifier.drac730030
dc.description.versionPostprint (published version)
local.citation.authorPujol-Vazquez, G.; Rodellar, J.; Rossell, Josep M.; Pozo, F.
local.citation.publicationNameIET control theory and applications
local.citation.volume1
local.citation.number3
local.citation.startingPage779
local.citation.endingPage785


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder